# SDR AALA202404251311

- Difficulty date: April 15, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 23,052 hours, 9,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A524036SD
- Condition: Cracked
- Location: Bs 540 Bl0-Rbl24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN FLOORBEAM ASSEMBLY AT STA 540 FROM BL 0 TO RBL 24. REPLACED FLOORBEAM ASSEMBLY PER SRM 51-40-02-0G.
